Abstract and Applied Analysis

On Input-to-State Stability of Impulsive Stochastic Systems with Time Delays

Fengqi Yao, Pei Cheng, Hao Shen, and Li Qiu

Full-text: Open access

Abstract

This paper is concerned with pth moment input-to-state stability (p-ISS) and stochastic input-to-state stability (SISS) of impulsive stochastic systems with time delays. Razumikhin-type theorems ensuring p-ISS/SISS are established for the mentioned systems with external input affecting both the continuous and the discrete dynamics. It is shown that when the impulse-free delayed stochastic dynamics are p-ISS/SISS but the impulses are destabilizing, the p-ISS/SISS property of the impulsive stochastic systems can be preserved if the length of the impulsive interval is large enough. In particular, if the impulse-free delayed stochastic dynamics are p-ISS/SISS and the discrete dynamics are marginally stable for the zero input, the impulsive stochastic system is p-ISS/SISS regardless of how often or how seldom the impulses occur. To overcome the difficulties caused by the coexistence of time delays, impulses, and stochastic effects, Razumikhin techniques and piecewise continuous Lyapunov functions as well as stochastic analysis techniques are involved together. An example is provided to illustrate the effectiveness and advantages of our results.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 589562, 10 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412605759

Digital Object Identifier
doi:10.1155/2014/589562

Mathematical Reviews number (MathSciNet)
MR3193526

Zentralblatt MATH identifier
07022665

Citation

Yao, Fengqi; Cheng, Pei; Shen, Hao; Qiu, Li. On Input-to-State Stability of Impulsive Stochastic Systems with Time Delays. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 589562, 10 pages. doi:10.1155/2014/589562. https://projecteuclid.org/euclid.aaa/1412605759


Export citation

References

  • P. Zhao, W. Feng, and Y. Kang, “Stochastic input-to-state stability of switched stochastic nonlinear systems,” Automatica, vol. 48, pp. 2569–2576, 2012.
  • E. D. Sontag, “Smooth stabilization implies coprime factorization,” IEEE Transactions on Automatic Control, vol. 34, no. 4, pp. 435–443, 1989.
  • Z.-P. Jiang, A. R. Teel, and L. Praly, “Small-gain theorem for ISS systems and applications,” Mathematics of Control, Signals, and Systems, vol. 7, no. 2, pp. 95–120, 1994.
  • L. Praly and Z.-P. Jiang, “Stabilization by output feedback for systems with ISS inverse dynamics,” Systems and Control Letters, vol. 21, no. 1, pp. 19–33, 1993.
  • L. Praly and Y. Wang, “Stabilization in spite of matched unmodeled dynamics and an equivalent definition of input-to-state stability,” Mathematics of Control, Signals, and Systems, vol. 9, no. 1, pp. 1–33, 1996.
  • C. Cai and A. R. Teel, “Input-output-to-state stability for discrete-time systems,” Automatica, vol. 44, no. 2, pp. 326–336, 2008.
  • M. Lazar, W. P. M. H. Heemels, and A. R. Teel, “Further input-to-state stability subtleties for discrete-time systems,” IEEE Transactions on Automatic Control, vol. 58, pp. 1609–1613, 2013.
  • J. Liu, X. Liu, and W.-C. Xie, “Input-to-state stability of impulsive and switching hybrid systems with time-delay,” Automatica, vol. 47, no. 5, pp. 899–908, 2011.
  • M. A. Mueller and D. Liberzon, “Input/output-to-state stability and state-norm estimators for switched nonlinear systems,” Automatica, vol. 48, pp. 2029–2039, 2012.
  • F. L. Sun, Z. H. Guan, X. H. Zhang, and J. C. Chen, “Exponential-weighted input-to-state stability of hybrid impulsive switched systems,” IET Control Theory and Applications, vol. 6, pp. 430–436, 2012.
  • Y. E. Wang, R. Wang, and J. Zhao, “Input-to-state stability of non-linear impulsive and switched delay systems,” IET Control Theory and Applications, vol. 7, pp. 1179–1185, 2013.
  • W.-H. Chen and W. X. Zheng, “Input-to-state stability for networked control systems via an improved impulsive system approach,” Automatica, vol. 47, no. 4, pp. 789–796, 2011.
  • Z. Liu, R. E. Torres, N. Patel, and Q. Wang, “Further development of input-to-state stabilizing control for dynamic neural network systems,” IEEE Transactions on Systems, Man, and Cybernetics Part A: Systems and Humans, vol. 38, no. 6, pp. 1425–1433, 2008.
  • E. N. Sanchez and J. P. Perez, “Input-to-state stabilization of dynamic neural networks,” IEEE Transactions on Systems, Man, and Cybernetics Part A: Systems and Humans, vol. 33, no. 4, pp. 532–536, 2003.
  • S. Zhu and Y. Shen, “Two algebraic criteria for input-to-state stability of recurrent neural networks with time-varying delays,” Neural Computing and Applications, vol. 22, pp. 1163–1169, 2013.
  • V. Lakshmikantham, D. D. Bainov, and P. S. Simenov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  • J. P. Hespanha, D. Liberzon, and A. R. Teel, “Lyapunov conditions for input-to-state stability of impulsive systems,” Automatica, vol. 44, no. 11, pp. 2735–2744, 2008.
  • W.-H. Chen and W. X. Zheng, “Input-to-state stability and integral input-to-state stability of nonlinear impulsive systems with delays,” Automatica, vol. 45, no. 6, pp. 1481–1488, 2009.
  • S. Dashkovskiy, M. Kosmykov, A. Mironchenko, and L. Naujok, “Stability of interconnected impulsive systems with and without time delays, using Lyapunov methods,” Nonlinear Analysis: Hybrid Systems, vol. 6, no. 3, pp. 899–915, 2012.
  • X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 2nd edition, 2007.
  • Z. Wu, P. Shi, H. Su, and J. Chu, “Asynchronous ${l}_{2}-{l}_{\infty }$ filtering for discrete-time stochastic markov jump systems with randomly occurred sensor nonlinearities,” Automatica, vol. 50, pp. 180–186, 2014.
  • Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Passivity analysis for discrete-time stochastic markovian jump neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 22, no. 10, pp. 1566–1575, 2011.
  • H. Shen, S. Xu, J. Lu, and J. Zhou, “Passivity-based control for uncertain stochastic jumping systems with mode-dependent round-trip time delays,” Journal of the Franklin Institute, vol. 349, no. 5, pp. 1665–1680, 2012.
  • S. Peng and Y. Zhang, “Razumikhin-type theorems on pth moment exponential stability of impulsive stochastic delay differential equations,” IEEE Transactions on Automatic Control, vol. 55, no. 8, pp. 1917–1922, 2010.
  • L. Xu and D. Xu, “Mean square exponential stability of impulsive control stochastic systems with time-varying delay,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 373, no. 3, pp. 328–333, 2009.
  • F. Yao and F. Deng, “Stability of impulsive stochastic functional differential systems in terms of two measures via comparison approach,” Science China Information Sciences, vol. 55, no. 6, pp. 1313–1322, 2012.
  • F. Yao and F. Deng, “Exponential stability in terms of two measures of impulsive stochastic functional differential systems via comparison principle,” Statistics and Probability Letters, vol. 82, no. 6, pp. 1151–1159, 2012.
  • F. Yao, F. Deng, and P. Cheng, “Exponential stability of impulsive stochastic functional differential systems with delayed impulses,” Abstract and Applied Analysis, vol. 2013, Article ID 548712, 8 pages, 2013.
  • S.-J. Liu, J.-F. Zhang, and Z.-P. Jiang, “A notion of stochastic input-to-state stability and its application to stability of cascaded stochastic nonlinear systems,” Acta Mathematicae Applicatae Sinica, vol. 24, no. 1, pp. 141–156, 2008.
  • L. Huang and X. Mao, “On input-to-state stability of stochastic retarded systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 54, no. 8, pp. 1898–1902, 2009.
  • H. Khalil, Nonlinear Systems, Prentice Hall, New Jersey, NJ, USA, 3rd edition, Edition, 2002. \endinput